American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. W. Cannon. The recognition problem: What is a topological manifold?. Bull. Amer. Math. Soc. 84 (1978) 832-866. MR 0494113.
Abstract, references, and article information   
View Article: PDF

[2] K. M. Garg. On a new definition of derivative. Bull. Amer. Math. Soc. 82 (1976) 768-770. MR 0409734.
Abstract, references, and article information   
View Article: PDF

[3] P. Mah and S. A. Naimpally. Open and uniformly open relations. Bull. Amer. Math. Soc. 80 (1974) 1157-1159. MR 0358669.
Abstract, references, and article information   
View Article: PDF

[4] M. Z. Nashed and G. F. Votruba. A unified approach to generalized inverses of linear operators: II. Extremal and proximal properties. Bull. Amer. Math. Soc. 80 (1974) 831-835. MR 0365191.
Abstract, references, and article information   
View Article: PDF

[5] D. G. Bourgin. A degree for nonacyclic multiple-valued transformations. Bull. Amer. Math. Soc. 80 (1974) 59-61. MR 0326505.
Abstract, references, and article information   
View Article: PDF

[6] Bruno Brosowski and Frank Deutsch. Some new continuity concepts for metric projections. Bull. Amer. Math. Soc. 78 (1972) 974-978. MR 0304948.
Abstract, references, and article information   
View Article: PDF

[7] D. G. Bourgin. Set valued transformations. Bull. Amer. Math. Soc. 78 (1972) 597-599. MR 0324640.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1